# SDR PCAA9600330

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Hose
- Part number: DSC252B40124
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF OUT OF MHT, WHEN LANDING GEAR WAS SELECTED UP, THE NR 2 HYDRAULIC CONTENTS FELL TO ZERO.  CREW PERFORMED A MANUAL EXTENSION OF GEAR .  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND THE NOSE LANDING GEAR DRAG STRUT RETRACTION HOSE FAILED.  REMOVED AND REPLACED, AND SY STEM INSPECTED IAW DHC MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
